Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Zariski problem for function fields of quadratic forms

Author: Jack Ohm
Journal: Proc. Amer. Math. Soc. 124 (1996), 1679-1685
MSC (1991): Primary 11E04, 11E81, 12F20
MathSciNet review: 1307553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By `a quadratic function field' is meant the affine function field of a nonsingular quadratic form of dimension $> 2$. What quadratic function fields contain a given quadratic function field $k(P)$? This problem is solved here for quadratic forms $P$ of dimensions 3 and 4, and an application to the Zariski cancellation problem for quadratic function fields is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11E04, 11E81, 12F20

Retrieve articles in all journals with MSC (1991): 11E04, 11E81, 12F20

Additional Information

Jack Ohm
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

PII: S 0002-9939(96)03238-8
Keywords: Quadratic form, function field, Zariski problem
Received by editor(s): February 14, 1994
Received by editor(s) in revised form: December 9, 1994
Communicated by: Lance W. Small
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia